Xiao-qing JIN
Xiao-qing JIN
Department of Mathematics, University of Macau
Verified email at umac.mo - Homepage
Title
Cited by
Cited by
Year
An introduction to iterative Toeplitz solvers
RHF Chan, XQ Jin
Society for industrial and applied mathematics, 2007
3322007
A family of block preconditioners for block systems
RH Chan, XQ Jin
SIAM journal on scientific and statistical computing 13 (5), 1218-1235, 1992
1451992
The circulant operator in the Banach algebra of matrices
RH Chan, XQ Jin, MC Yeung
Linear algebra and its applications 149, 41-53, 1991
1151991
Developments and applications of block Toeplitz iterative solvers
XQ Jin
Springer Science & Business Media, 2003
1112003
Preconditioned iterative methods for fractional diffusion equation
FR Lin, SW Yang, XQ Jin
Journal of Computational Physics 256, 109-117, 2014
832014
Convergence and uniqueness properties of Gauss-Newton's method
C Li, WH Zhang, XQ Jin
Computers & Mathematics with Applications 47 (6-7), 1057-1067, 2004
522004
Strang‐type preconditioners for systems of LMF‐based ODE codes
RH Chan, MK Ng, XQ Jin
IMA journal of numerical analysis 21 (2), 451-462, 2001
522001
Perturbation bounds for constrained and weighted least squares problems
M Gulliksson, XQ Jin, YM Wei
Linear algebra and its applications 349 (1-3), 221-232, 2002
512002
A preconditioned and shifted GMRES algorithm for the PageRank problem with multiple damping factors
G Wu, YC Wang, XQ Jin
SIAM Journal on Scientific Computing 34 (5), A2558-A2575, 2012
452012
Convergence of the multigrid method of ill-conditioned block Toeplitz systems
HW Sun, XQ Jin, QS Chang
BIT Numerical Mathematics 41 (1), 179-190, 2001
442001
Tensor Methods for Solving Symmetric M -tensor Systems
ZJ Xie, XQ Jin, YM Wei
Journal of Scientific Computing 74 (1), 412-425, 2018
412018
The spectra of super-optimal circulant preconditioned Toeplitz systems
RH Chan, XQ Jin, MC Yeung
SIAM journal on numerical analysis 28 (3), 871-879, 1991
401991
A Riemannian Newton algorithm for nonlinear eigenvalue problems
Z Zhao, ZJ Bai, XQ Jin
SIAM Journal on Matrix Analysis and Applications 36 (2), 752-774, 2015
392015
Proof of Bottcher and Wenzel's Conjecture
SW Vong, XQ Jin
382008
Convergence of the generalized AOR method
JY Yuan, XQ Jin
Applied Mathematics and Computation 99 (1), 35-46, 1999
381999
Preconditioned iterative methods for two-dimensional space-fractional diffusion equations
XQ Jin, FR Lin, Z Zhao
Communications in Computational Physics 18 (2), 469-488, 2015
352015
Circulant and skew-circulant preconditioners for skew-Hermitian type Toeplitz systems
RH Chan, XQ Jin
BIT Numerical Mathematics 31 (4), 632-646, 1991
351991
Nonlinearly constrained best approximation in Hilbert spaces: The strong CHIP and the basic constraint qualification
C Li, XQ Jin
SIAM Journal on Optimization 13 (1), 228-239, 2002
302002
A Ulm-like method for inverse eigenvalue problems
WP Shen, C Li, XQ Jin
Applied numerical mathematics 61 (3), 356-367, 2011
262011
A geometric nonlinear conjugate gradient method for stochastic inverse eigenvalue problems
Z Zhao, XQ Jin, ZJ Bai
SIAM Journal on Numerical Analysis 54 (4), 2015-2035, 2016
252016
The system can't perform the operation now. Try again later.
Articles 1–20